# SDR VNAA202309121111

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 16,493 hours, 14,589 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Selector Valve
- Part number: 533409
- Part serial: NGL1992716
- Condition: Unserviceable
- Location: 700
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MSG. PERFORMED QRH WITH MANUAL EXTENSION. / REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW CRJ900 AMM 32-32-10-000 / 400-801-A01. OPS CHECKS GOOD AND LEAK CHECK GOOD. FAULT NO LONGER REMAINS.
